Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 35, NWS Kansas City, MO

April 25, 2009Daviess County, DeKalb County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 25, 2009, 9:31 PM CDT for Daviess County, DeKalb County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2009, 9:31 PM CDT (02:31 UTC)
Expired
Apr 25, 2009, 10:00 PM CDT
In force
29 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Daviess County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 116 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 260231
SVREAX
MOC061-063-260300-
/O.NEW.KEAX.SV.W.0035.090426T0231Z-090426T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT SAT APR 25 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1000 PM CDT

* AT 929 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
THUNDERSTORM PRODUCING QUARTER SIZE HAIL NEAR OSBORN.   THIS STORM 
WAS LOCATED NEAR OSBORN...OR NEAR CAMERON...AND MOVING NORTHEAST AT 
30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN DEKALB AND SOUTHWESTERN DAVIESS COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS WEATHERBY...WINSTON AND ALTAMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCHES IN DIAMETER HAS BEEN REPORTED IN OSBORN  WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK SAFE SHELTER 
IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3992 9401 3974 9428 3974 9435 3978 9438
      4001 9419
TIME...MOT...LOC 0231Z 229DEG 28KT 3979 9429

$$

DUX
3 follow-up statements
000 
WWUS53 KEAX 260241
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT SAT APR 25 2009

MOC061-063-260300-
/O.CON.KEAX.SV.W.0035.000000T0000Z-090426T0300Z/
DEKALB MO-DAVIESS MO-
941 PM CDT SAT APR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DAVIESS AND EASTERN DEKALB COUNTIES UNTIL 1000 PM CDT...

AT 940 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 7 MILES NORTH OF CAMERON...MOVING 
NORTHEAST AT 30 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING 
QUARTER SIZE HAIL NEAR OSBORN.

* LOCATIONS IMPACTED INCLUDE...
  WEATHERBY...WINSTON...ALTAMONT AND SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3980 9423 3982 9429 3984 9432 4001 9419
      3992 9401
TIME...MOT...LOC 0240Z 224DEG 25KT 3984 9424

$$

DUX
000 
WWUS53 KEAX 260247
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CDT SAT APR 25 2009

MOC061-063-260300-
/O.CON.KEAX.SV.W.0035.000000T0000Z-090426T0300Z/
DEKALB MO-DAVIESS MO-
947 PM CDT SAT APR 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
DAVIESS AND EASTERN DEKALB COUNTIES UNTIL 1000 PM CDT...

AT 946 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 8 MILES EAST OF MAYSVILLE...MOVING 
NORTHEAST AT 25 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING 
QUARTER SIZE HAIL NEAR OSBORN.

* LOCATIONS IMPACTED INCLUDE...
  WINSTON...ALTAMONT AND SANTA ROSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3982 9422 3986 9426 3988 9429 4001 9419
      3992 9401
TIME...MOT...LOC 0247Z 221DEG 23KT 3988 9420

$$

DUX
000 
WWUS53 KEAX 260257
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT SAT APR 25 2009

MOC061-063-260306-
/O.EXP.KEAX.SV.W.0035.000000T0000Z-090426T0300Z/
DEKALB MO-DAVIESS MO-
957 PM CDT SAT APR 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DAVIESS AND EASTERN
DEKALB COUNTIES WILL EXPIRE AT 1000 PM CDT...

AT 956 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. SMALL HAIL 
MAY STILL BE POSSIBLE WITH THIS STORM AS IT LIFTS NORTHEAST ALONG 
INTERSTATE 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

LAT...LON 3982 9422 3986 9426 3988 9429 4001 9419
      3992 9401
TIME...MOT...LOC 0256Z 221DEG 23KT 3992 9415

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 8:37 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 25, 8:37 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT SAT APR 25 2009

.DISCUSSION...

...MESOSCALE DISCUSSION...

MODERATE INSTABILITY AROUND 1500 J/KG JUXTAPOSED WITH AMPLE DEEP
LAYER SHEAR ON THE ORDER OF 35-40 KNOTS WILL CONTINUE TO SUPPORT A
THREAT OF ISOLATED SUPERCELLS WITH THE POTENTIAL FOR ALL MODES OF
SEVERE OVER THE SOUTHERN PORTIONS OF THE WATCH BOX. EVEN WITH THE
LOSS OF DAYTIME HEATING...THIS ACTIVITY WILL BE EASILY MAINTAINED BY
AN INCREASING INFLUX OF WARM/MOIST AIR LAYER OWING TO THE
DEVELOPMENT OF THE LOW LEVEL JET AND STRENGTHENING/BACKING OF THE
SURFACE FLOW.

IN FACT...LAWRENCE KANSAS ASOS HAS MANAGED A WARM FRONTAL PASSAGE
WITH A 21/18 TEMP/DWPT AND WIND SHIFT DESPITE EARLIER COLD FRONTAL
PASSAGE AND SEVERAL ROUNDS OF HEAVY PRECIPITATION. THUS...AN
ENHANCED THREAT FOR TORNADOES AND DAMAGING RFD GUSTS DOES CONTINUE
FOR STORMS RIDING ALONG THE SYNOPTIC BOUNDARY...IN ADDITION TO AN
INCREASING THREAT FOR VERY LARGE HAIL.

BOOKBINDER

&&

.PREV DISCUSSION...

SHORTWAVE CURRENTLY MOVING NORTHEAST ACROSS KANSAS IS SPARKING
THUNDERSTORMS ALONG THE STATIONARY BOUNDARY WHICH CURRENTLY
STRETCHES ACROSS KANSAS CITY NORTHEASTWARD TO JUST NORTH OF
KIRKSVILLE. TREND HAS BEEN FOR THUNDERSTORMS TO WEAKEN CONSIDERABLY
THE FARTHER INTO THE COLD AIR NORTH OF THE BOUNDARY. WITH THE
SHORTWAVE CONTINUING TO MOVE NORTHEAST AND CAPE IN THE 1500-2000
J/KG RANGE THIS EVENING...THINK STORMS WILL CONTINUE TO FIRE
NORTHEAST ALONG AND NORTH OF THE FRONT...WITH THE STRONGER STORMS
REMAINING IN THE GENERAL VICINITY OF THE FRONT. THE FRONT IS PROGGED
TO LIFT NORTH THROUGH THE NIGHT.

DURING THE OVERNIGHT...MODELS PROG LOW LEVEL JET OF 45 TO 55 KTS TO
DEVELOP. EXPECT A THUNDERSTORM COMPLEX TO DEVELOP OVER NORTH CENTRAL
OKLAHOMA THIS EVENING. THIS SHOULD MOVE TO THE NORTHEAST...AIDED BY
THE NOSE OF THE LOW LEVEL JET. THERE REMAINS SOME UNCERTAINTY AS TO
THE EXACT TRACK OF THIS COMPLEX...HOWEVER INITIAL INDICATIONS ARE
THAT IT WILL MAKE IT INTO WESTERN SECTIONS BY MORNING.

AS THE SHORTWAVE ENTERS THE REGION DURING THE DAY SUNDAY...EXPECT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO DEVELOP. MODELS PROG
ENOUGH INSTABILITY FOR THE POSSIBILITY OF STRONG TO SEVERE STORMS
ONCE AGAIN. THE FRONT WILL START TO MOVE BACK SOUTHEAST ACROSS THE
FORECAST AREA LATE SUNDAY NIGHT INTO MONDAY. PRECIPITABLE WATER
VALUES CONTINUE TO BE GREATER THAN 1.5 INCHES. AND WITH YET ANOTHER
SHORTWAVE PROGGED TO MOVE ACROSS THE REGION...THE HEAVY RAIN THREAT
WILL CONTINUE. HAVE THEREFORE ISSUED A FLOOD WATCH FOR THE ENTIRE
FORECAST AREA FOR MIDDAY SUNDAY INTO EARLY MONDAY EVENING.

33

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

CONFIDENCE IN THE LAST HALF OF THE FORECAST IS...NOT GOOD. MODEL
RUNS OVER THE PAST 24 HOURS HAVE GONE FROM BEING IN GENERAL
AGREEMENT ON THE PERSISTENCE OF A WESTERN CONUS TROUGH MUCH OF NEXT
WEEK...TO DEVOLVING INTO A MYRIAD OF SOLUTIONS THAT RANGE FROM
QUASI-ZONAL FLOW IN THE ECMWF...TO A WEAK TROUGH IN THE WEST CONUS
FROM THE GFS. CANADIAN GEM MODEL FAVORS THE SOLUTION OFFERED BY THE
ECMWF AS IT HAS ALSO FLATTENED THE FLOW ACROSS THE PLAINS FOR NEXT
WEEK. PREFERENCE IN SOLUTIONS IS WEIGHTED TOWARDS THE ECMWF...BUT
GIVEN THE VOLATILITY OF THE MODELS...OVER ALL CONFIDENCE WILL REMAIN
LOW.

DESPITE THE IMPLOSION OF THE MID-RANGE MODELS CONSENSUS...THE
SENSIBLE WEATHER FORECAST FOR NEXT WEEK HAS CHANGED LITTLE. FAST
MOVING IMPULSES ARE STILL EXPECTED STREAK ACROSS THE NATION NEXT
WEEK...IT IS JUST THAT NOW THE IMPULSES WILL RESULT FROM A BREAK
DOWN OF THE WESTERN CONUS TROUGH. TUESDAY STILL LOOKS TO BE THE ONE
DAY NEXT WEEK THAT WE HAVE SOME REASONABLE CONFIDENCE OF THAT IT
WILL BE DRY AS A SURFACE BOUNDARY...THAT WILL BE WALLOWING AROUND
MISSOURI THIS WEEKEND...FINALLY SETTLES FARTHER SOUTH.
HOWEVER...THAT CONFIDENCE QUICKLY DISSIPATES BY WEDNESDAY AS THE
WESTERN TROUGH STARTS SPITTING SHORTWAVE ACROSS THE PLAINS. CURRENT
TRAJECTORIES PEG MUCH OF THE SHORTWAVES PASSING TO OUR NORTH...BUT
SUFFICIENT ISENTROPIC LIFT TO THE SOUTH OF THESE WAVES WITH MOISTURE
RETURN FROM A WIDE OPEN GULF INDICATE THAT THE POTENTIAL FOR RAIN
WILL MOVE BACK INTO THE REGION WEDNESDAY. IN FACT...WITH A NUMBER OF
ILL-DEFINED IMPULSES MOVING ACROSS THE PLAINS...AND ABUNDANT
MOISTURE EXPECTED IN THE REGION...HAVE OPTED TO BROAD BRUSH
WEDNESDAY THROUGH FRIDAY NIGHT WITH CHANCE POPS. EXPECTATIONS ARE
THAT AS THIS WEEKENDS WEST CONUS TROUGH BREAKS DOWN EARLY NEXT WORK
WEEK MODEL VOLATILITY SHOULD CALM DOWN ENOUGH ALLOW SOME MORE
ACCURATE PLACEMENT OF POPS FOR THE LAST HALF OF THE COMING WORK WEEK.

OTHERWISE...TEMPERATURES NEXT WEEK WILL BE SOMEWHAT DEPENDANT ON THE
AMOUNT OF CLOUD COVER AND IF ANY RAIN FALLS...BUT AT THIS TIME HAVE
AVOIDED CHANGING OUR GOING FORECAST NUMBERS TOO MUCH DUE TO
UNCERTAINTIES IN THE DETAILS OF THE FORECAST.

CUTTER

&&

.AVIATION...

STRONG STORMS WILL CONTINUE TO AFFECT THE TAF SITES THROUGH AT LEAST
MID EVENING. THERE MAY BE A BREAK DURING THE LATE EVENING AND EARLY
OVERNIGHT HOURS...AS THE INITIAL SHORTWAVE MOVES NORTHEAST AND THE
NOSE OF THE LOW LEVEL JET IS STILL SOUTH. HOWEVER AS THE LOW LEVEL
JET PUSHES INTO THE AREA...MORE STORMS ARE POSSIBLE TOWARD DAYBREAK.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR MOZ001-MOZ002-
     MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-
     MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
     MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-
     MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-
     MOZ046-MOZ053-MOZ054.

KS...FLOOD WATCH FROM 1 PM SUNDAY TO 7 PM MONDAY FOR KSZ025-KSZ057-
     KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Apr 25, 1:00 PM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SAT APR 25 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CDT SAT APR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON...ALONG AND
NORTH OF A STALLED FRONTAL BOUNDARY. ANY THUNDERSTORMS WHICH DEVELOP
WILL LIKELY CONTINUE THROUGH THE EVENING. EXTENSIVE CLOUD COVER WILL
LIMIT THE DEGREE OF INSTABILITY AND THUS WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED. HOWEVER...AN ISOLATED SEVERE THUNDERSTORM WILL BE
POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT. ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS IS POSSIBLE LATE TONIGHT...AS A COMPLEX OF STORMS
DEVELOPS AND MOVES NORTHEAST INTO THE REGION. HOWEVER WHEN AND WHERE
THIS ACTIVITY EVOLVES REMAINS IN QUESTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLD FRONT WILL LIFT NORTH BY SUNDAY BUT THEN RETURN SOUTHWARD
SUNDAY EVENING...AS A STRONGER UPPER SYSTEM EJECTS THROUGH THE
CENTRAL PLAINS. THERE IS A BETTER CHANCE FOR MORE ORGANIZED AND
WIDESPREAD THUNDERSTORM ACTIVITY SUNDAY NIGHT. INITIALLY THE PRIMARY
CONCERN WILL BE FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS POSSIBLE. AS SUNDAY EVENING CONTINUES...THE SEVERE THREAT WILL
MORPH INTO A HEAVY RAIN AND FLOODING THREAT AS INDIVIDUAL
THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREA. SEVERAL INCHES OF
RAIN WILL BE POSSIBLE OVER MOST OF THE REGION SUNDAY NIGHT.

THE WEATHER PATTERN IS EXPECTED TO REMAIN FAIRLY ACTIVE THROUGH THE
UPCOMING WEEK...WITH PERIODIC CHANCES FOR THUNDERSTORMS. IT IS TOO
SOON TO DETERMINE THE SEVERITY OF ANY OF THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY EVENING.

NRR

In the hours before

Special weather statement, Apr 25, 8:43 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT SAT APR 25 2009

MOZ013-014-021-022-260215-
CALDWELL-CLINTON-DAVIESS-DE KALB-
843 PM CDT SAT APR 25 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CLINTON...NORTHWESTERN
CALDWELL...SOUTHEASTERN DEKALB AND SOUTHWESTERN DAVIESS COUNTIES
UNTIL 915 PM CDT...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF PLATTSBURG...MOVING NORTHEAST AT
35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  OSBORN BY 855 PM CDT.
  CAMERON BY 905 PM CDT.

THE TOWNS OF TURNEY AND KIDDER ARE ALSO IN THE PATH OF THIS STORM.

LAT...LON 3989 9421 3974 9405 3956 9444 3965 9456

DUX
Local storm report, Apr 25, 8:53 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             5 NW BASEHOR            39.18N 95.00W
04/25/2009  E0.88 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

ACH
Local storm report, Apr 25, 9:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             OSBORN                  39.75N 94.36W
04/25/2009  E1.00 INCH       DEKALB             MO   LAW ENFORCEMENT

&&

ACH
Local storm report, Apr 25, 9:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             6 NW BASEHOR            39.19N 95.01W
04/25/2009  E0.88 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

NRR
Local storm report, Apr 25, 9:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TORNADO          CAMERON                 39.74N 94.24W
04/25/2009                   DEKALB             MO   TRAINED SPOTTER

            ALONG A HWY NEAR THE AIRPORT

&&

ACH
Local storm report, Apr 25, 9:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT SAT APR 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             N OSBORN                39.75N 94.36W
04/25/2009  E1.00 INCH       DEKALB             MO   TRAINED SPOTTER

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:30 PM CDTSpecial Weather StatementEAXClay30 min
Apr 25, 8:43 PM CDTSpecial Weather StatementEAXClinton32 min
Apr 25, 8:48 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, DeKalb42 min
Apr 25, 8:57 PM CDTSevere Thunderstorm WarningEAXPlatte29 min
Apr 25, 8:59 PM CDTTornado WarningEAXCaldwell, Clinton, DeKalb31 min
Apr 25, 9:20 PM CDTTornado WarningEAXCaldwell, Daviess25 min
Apr 25, 9:36 PM CDTSpecial Weather StatementEAXPlatte24 min
Apr 25, 9:48 PM CDTSpecial Weather StatementEAXDaviess27 min
Apr 25, 9:53 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte37 min
Apr 25, 9:58 PM CDTSpecial Weather StatementEAXDaviess32 min
Apr 25, 10:05 PM CDTTornado WarningEAXBuchanan, Clinton, Platte22 min
Apr 25, 10:43 PM CDTSpecial Weather StatementEAXGrundy32 min
Apr 25, 11:13 PM CDTSpecial Weather StatementEAXDeKalb32 min
Apr 25, 11:24 PM CDTSpecial Weather StatementEAXMercer36 min
Apr 25, 11:31 PM CDTSpecial Weather StatementEAXGentry29 min
Apr 26, 12:06 AM CDTSpecial Weather StatementEAXWorth24 min
Apr 26, 7:13 AM CDTHigh Wind WarningEAXCass99 min
Apr 26, 12:11 PM CDTSpecial Weather StatementEAXBuchanan34 min
Apr 26, 12:30 PM CDTSpecial Weather StatementEAXAndrew30 min
Apr 26, 12:46 PM CDTSpecial Weather StatementEAXBuchanan29 min
Apr 26, 1:13 PM CDTSpecial Weather StatementEAXDeKalb32 min
Apr 26, 4:03 PM CDTSpecial Weather StatementEAXAtchison27 min
Apr 26, 4:59 PM CDTSpecial Weather StatementEAXHolt, Nodaway31 min
Apr 26, 5:05 PM CDTTornado WarningEAXAtchison, Nodaway15 min
Apr 26, 5:29 PM CDTSpecial Weather StatementEAXGentry, Worth31 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth22 min
Apr 26, 6:11 PM CDTSpecial Weather StatementEAXHarrison34 min
Apr 26, 6:37 PM CDTAreal Flood AdvisoryEAXAndrew, Holt, Nodaway6 hr
Apr 26, 6:38 PM CDTSpecial Weather StatementEAXAndrew, Holt, Nodaway37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.